Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 15, NWS La Crosse, WI

March 6, 2017Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 10:12 PM CST for Adams County, Juneau County, Wisconsin. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 10:12 PM CST (04:12 UTC)
Expired
Mar 6, 2017, 11:00 PM CST
In force
48 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 10:28 PM CSTTSTM WND DMG2 Ene White Creek, WISPORADIC TREES REPORTED DOWN ACROSS ADAMS COUNTY, INCLUDING ROME, STRONGS PRAIRIE, AND SPRINGVILLE TOWNSHIPS. TIME ESTIMATED FROM RADAR. .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 7:42 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

090 
WUUS53 KARX 070412
SVRARX
WIC001-057-070500-
/O.NEW.KARX.SV.W.0015.170307T0412Z-170307T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1012 PM CST MON MAR 6 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southern Juneau County in central Wisconsin...
  Adams County in central Wisconsin...

* Until 1100 PM CST

* At 1011 PM CST, severe thunderstorms were located along a line
  extending from 7 miles west of Plainfield to 7 miles north of
  Reedsburg, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* these severe thunderstorms will remain over mainly rural areas of
  southern Juneau and Adams Counties, including the following
  locations: Lemonweir, Big Flats, Lindina, Lyndon Station and
  Colburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9031 4370 9031 4425 8978 4425 8960
      4364 8960
TIME...MOT...LOC 0411Z 270DEG 42KT 4419 8963 4364 9003 

HAIL...<.75IN
WIND...60MPH
 
$$

Wetenkamp
3 follow-up statements
473 
WWUS53 KARX 070430
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1030 PM CST MON MAR 6 2017

WIC001-057-070500-
/O.CON.KARX.SV.W.0015.000000T0000Z-170307T0500Z/
Juneau WI-Adams WI-
1030 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR SOUTHEASTERN JUNEAU AND ADAMS COUNTIES...

At 1030 PM CST, severe thunderstorms were located along a line
extending from near Plainfield to near Wisconsin Dells, moving east
at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
southeastern Juneau and Adams Counties, including the following
locations: Lemonweir, Big Flats, Lyndon Station, Colburn and County
Roads G And O.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9014 4389 9004 4424 8976 4425 8960
      4364 8960
TIME...MOT...LOC 0430Z 269DEG 39KT 4416 8953 4365 8988 

HAIL...<.75IN
WIND...60MPH
 
$$

Wetenkamp
894 
WWUS53 KARX 070437
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1037 PM CST MON MAR 6 2017

WIC001-057-070500-
/O.CON.KARX.SV.W.0015.000000T0000Z-170307T0500Z/
Juneau WI-Adams WI-
1037 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR SOUTHEASTERN JUNEAU AND ADAMS COUNTIES...

At 1037 PM CST, severe thunderstorms were located along a line
extending from 8 miles southwest of Plainfield to near Wisconsin
Dells, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
southeastern Juneau and Adams Counties, including the following
locations: Big Flats, Lyndon Station, Colburn, County Roads G And O
and County Roads G And M.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9003 4394 8990 4424 8975 4425 8960
      4364 8960
TIME...MOT...LOC 0437Z 268DEG 41KT 4411 8958 4366 8978 

HAIL...<.75IN
WIND...60MPH
 
$$

Wetenkamp
753 
WWUS53 KARX 070500
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1100 PM CST MON MAR 6 2017

WIC001-057-070510-
/O.EXP.KARX.SV.W.0015.000000T0000Z-170307T0500Z/
Juneau WI-Adams WI-
1100 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU AND ADAMS
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 200 AM CST for
central Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
La Crosse.

LAT...LON 4364 9003 4394 8990 4424 8975 4425 8960
      4364 8960
TIME...MOT...LOC 0500Z 270DEG 42KT 4411 8922 4366 8943 

$$

Wetenkamp

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 9:48 PM CST, 24 minutes earlier.

Area forecast discussion, Mar 6, 9:48 PM CST, 24 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
948 PM CST Mon Mar 6 2017

.UPDATE...
Issued at 947 PM CST Mon Mar 6 2017

Will allow Tornado Watch to expire at 10 pm as the strongest
portion of the convective line has moved into Wisconsin. Will also
cancel the Severe Thunderstorm Watch for Trempealeau and La
Crosse Counties.

UPDATE Issued at 830 PM CST Mon Mar 6 2017

As line of storms continue to move eastward late this evening,
will be able to drop Tornado Watch. For now, cancelled Wabasha,
Dodge, Olmsted, Mower, and Fillmore Counties in southeast MN, and
Mitchell, Howard, Floyd, and Chickasaw Counties in northeast IA.

UPDATE Issued at 813 PM CST Mon Mar 6 2017

Although the environment should become less favorable for severe
convection into the late evening east of the Mississippi River,
issued Severe Thunderstorm Watch until 08Z for remaining WI
counties (sans Taylor/Clark) given mature line of thunderstorms
moving into the area over the next several hours. Primary threats
will be damaging wind and hail.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017

Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.

Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.

Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.

Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.

Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.

.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017

A wind advisory may be needed Wednesday with stronger winds
continuing.

Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017

All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.

&&

.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017

Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
     032>034-041>044-053>055-061.

MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.

IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.

&&

UPDATE...Rogers
SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...Rogers
Hazardous weather outlook, Mar 6, 10:05 PM CST, 7 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1005 PM CST Mon Mar 6 2017

IAZ008>010-018-019-MNZ079-086-087-094-095-080415-
Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-
Mower-Fillmore-
1005 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota and northeast Iowa.

.DAY ONE...Tonight

A Wind Advisory is in effect tonight.

Westerly wind gusts of 40 to 55 mph are expected and will result
in difficult travel, especially on north-south oriented roadways.
Some damage is also possible to trees and power lines.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Wind Advisory continues through Tuesday.

Gusty west winds of 40 to 55 mph will continue through Tuesday
and will again result in difficult travel on north-south oriented
roadways and may also cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. However, any wind reports
would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ011-029-030-MNZ088-096-WIZ032-033-041-080415-
Allamakee-Fayette-Clayton-Winona-Houston-Buffalo-Trempealeau-
La Crosse-
1005 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for a portion of northeast Iowa,
and southeast Minnesota, and portions of western Wisconsin.

.DAY ONE...Tonight

Plan on wind gusts of 25 to 35 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also
cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. However, any wind reports
would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-080415-
Taylor-Clark-
1005 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of north central
Wisconsin.

.DAY ONE...Tonight

Strong to severe thunderstorms are possible through midnight.
Damaging winds and large hail are the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also
cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ034-042>044-053>055-061-080415-
Jackson-Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant-
1005 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southwest into
central Wisconsin.

.DAY ONE...Tonight

Severe thunderstorms are still possible through midnight.
Damaging winds and large hail are the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also
cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. However, any wind reports
would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS

In the hours before

Local storm report, Mar 6, 9:52 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
952 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     4 ENE SPARTA            43.96N 90.74W
03/06/2017  M46 MPH          MONROE             WI   AWOS

            AWOS STATION SPARTA/FORT MCCOY AIRPORT
            /CMY/.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Mar 6, 9:53 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
953 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     3 NE MOUNT HOPE         43.00N 90.82W
03/06/2017  E55.00 MPH       GRANT              WI   TRAINED SPOTTER

            2 TO 3 INCH DIAMETER TREE LIMBS DOWN.

0948 PM     HAIL             NECEDAH                 44.02N 90.07W
03/06/2017  E0.25 INCH       JUNEAU             WI   911 CALL CENTER

&&

CJA
Local storm report, Mar 6, 9:54 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
954 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     3 ENE WESTBY            43.67N 90.81W
03/06/2017  M52 MPH          VERNON             WI   CO-OP OBSERVER

            .

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Mar 6, 9:57 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
957 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     2 ENE PORT ANDREW       43.22N 90.53W
03/06/2017  M49 MPH          RICHLAND           WI   AMATEUR RADIO

            .

&&

CJA
Local storm report, Mar 6, 10:02 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     2 NE BOSCOBEL           43.16N 90.67W
03/06/2017  M49 MPH          GRANT              WI   ASOS

            ASOS STATION BOSCOBEL AIRPORT /OVS/.

&&

CJA
Local storm report, Mar 6, 10:05 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1005 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             WEST SALEM              43.90N 91.08W
03/06/2017  M0.25 INCH       LA CROSSE          WI   PUBLIC

            UP TO 3/8 INCH IN DIAMETER.

&&

CJA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:47 PM CSTSevere Thunderstorm WarningARXBuffalo43 min
Mar 6, 7:06 PM CSTSpecial Weather StatementARXBuffalo, Trempealeau114 min
Mar 6, 7:30 PM CSTSevere Thunderstorm WarningARXBuffalo25 min
Mar 6, 7:45 PM CSTSpecial Weather StatementARXTrempealeau45 min
Mar 6, 8:05 PM CSTSpecial Weather StatementARXBuffalo, Trempealeau25 min
Mar 6, 8:16 PM CSTSpecial Weather StatementARXCrawford44 min
Mar 6, 8:33 PM CSTSevere Thunderstorm WarningARXLa Crosse, Vernon42 min
Mar 6, 8:44 PM CSTSpecial Weather StatementARXClark, Jackson46 min
Mar 6, 8:48 PM CSTSpecial Weather StatementARXCrawford, Grant, Richland42 min
Mar 6, 8:50 PM CSTSpecial Weather StatementARXMonroe, Vernon40 min
Mar 6, 8:55 PM CSTSevere Thunderstorm WarningARXMonroe, Vernon50 min
Mar 6, 9:12 PM CSTSevere Thunderstorm WarningARXGrant63 min
Mar 6, 9:22 PM CSTSpecial Weather StatementARXAdams, Juneau53 min
Mar 6, 9:30 PM CSTSevere Thunderstorm WarningARXAdams, Juneau45 min
Mar 6, 9:42 PM CSTSevere Thunderstorm WarningARXRichland, Vernon48 min
Mar 7, 12:24 PM CSTRiver Flood WarningARXJackson43 hr
Mar 7, 12:24 PM CSTRiver Flood WarningARXLa Crosse, Trempealeau4 days
Mar 7, 12:24 PM CSTRiver Flood WarningARXJuneau5 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.